| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 25-28


Muslim, Dedi Rosadi, Gunardi, Abdurakhman
      Yield curve estimation of the Nelson-Siegel class model by using hybrid method with L-BFGS-B iterations approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 25, 1201-1212
      http://dx.doi.org/10.12988/ams.2015.43209

M. A. M. Ferreira, J. A. Filipe
      Ratio to evaluate harvest procedures management in an economic system where resources dynamics is ruled by an Ornstein-Uhlenbeck process
      Applied Mathematical Sciences, Vol. 9, 2015, no. 25, 1213-1219
      http://dx.doi.org/10.12988/ams.2015.410871

J. A. Filipe, M. A. M. Ferreira
      Infinite servers queue systems busy period - a practical case on logistics problems solving
      Applied Mathematical Sciences, Vol. 9, 2015, no. 25, 1221-1228
      http://dx.doi.org/10.12988/ams.2015.410808

R. Parameswari
      Total magic cordial labeling of square and shadow graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 25, 1229-1234
      http://dx.doi.org/10.12988/ams.2015.4121058

Mohammad Q. Owaidat, Ahmed A. Qwasmeh, Ayed Al e'damat
      Spanning trees on decorated centered cubic lattices
      Applied Mathematical Sciences, Vol. 9, 2015, no. 25, 1235-1244
      http://dx.doi.org/10.12988/ams.2015.411955

L. S. Kuravsky, P. A. Marmalyuk, S. N. Baranov, N. I. Baranov
      Wavelet-based confirmatory factor analysis: monitoring of damage accumulation factors
      Applied Mathematical Sciences, Vol. 9, 2015, no. 26, 1245-1263
      http://dx.doi.org/10.12988/ams.2015.4121026

P. Felix Ferdinand, J. Sebastian Lawrence
      On dual of some set of sequences of fuzzy numbers by applying generalized weighted averages
      Applied Mathematical Sciences, Vol. 9, 2015, no. 26, 1265-1271 (retracted)

M. C. P. Matos, M. A. M. Ferreira
      Why a new representation model for games: the code form
      Applied Mathematical Sciences, Vol. 9, 2015, no. 26, 1273-1280
      http://dx.doi.org/10.12988/ams.2015.5110

Dario Friso, Cristiano Baldoin, Fabio Pezzi
      Mathematical modeling of the dynamics of air jet crossing the canopy of tree crops during pesticide application
      Applied Mathematical Sciences, Vol. 9, 2015, no. 26, 1281-1296
      http://dx.doi.org/10.12988/ams.2015.5145

Aman Gupta, J. Geetha, K. Somasundaram
      Total coloring algorithm for graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 26, 1297-1302
      http://dx.doi.org/10.12988/ams.2015.5121

Ahmed Ali Atash, Ala'a Mohammed Obad
      Some relations involving hypergeometric functions of three and four variables
      Applied Mathematical Sciences, Vol. 9, 2015, no. 27, 1303-1310
      http://dx.doi.org/10.12988/ams.2015.4121038

R. Caimmi
      A double power-law fit to the computed stellar \log(\tau/y)-\log(m/m_\odot) relation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 27, 1311-1329
      http://dx.doi.org/10.12988/ams.2015.513

Svetlana Tarashnina, Tatiana Sharlai
      The SM-nucleolus in glove market games
      Applied Mathematical Sciences, Vol. 9, 2015, no. 27, 1331-1340
      http://dx.doi.org/10.12988/ams.2015.519

Jaekeun Park
      Some integral inequalities for convex functions via Riemann-Liouville integrals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 27, 1341-1353
      http://dx.doi.org/10.12988/ams.2015.5159

Roberta Bucur, Loriana Andrei, Daniel Breaz
      Coeffcient bounds and Fekete-Szego problem for a class of analytic functions defined by using a new differential operator
      Applied Mathematical Sciences, Vol. 9, 2015, no. 28, 1355-1368
      http://dx.doi.org/10.12988/ams.2015.511

Hwajoon Kim
      The limit theorems for gauge integral
      Applied Mathematical Sciences, Vol. 9, 2015, no. 28, 1369-1372
      http://dx.doi.org/10.12988/ams.2015.5113

Alex M. Montes
      Solitons for an one-dimensional model of water waves
      Applied Mathematical Sciences, Vol. 9, 2015, no. 28, 1373-1391
      http://dx.doi.org/10.12988/ams.2015.410789

Dae Ho Jin
      Lightlike hypersurfaces of a trans-Sasakian manifold with a quarter-symmetric metric connection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 28, 1393-1406
      http://dx.doi.org/10.12988/ams.2015.5119


Journals | Books | Indexing and abstracting | Author guidelines | Open access